# SDR PNSA010602

- Difficulty date: June 3, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N28KE
- Make and model: Piper PA-31-350
- Aircraft serial: 318152049
- Aircraft time: 13,227 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8521R
- Part serial: A102853
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 8000 FEET LT ALTERNATOR LIGHT ILLUMINATED.  RETURNED TO BASE.  REPLACED ALTERNATOR.  OPERATIONAL CHECK OK.
